# SDR 20000721SH015

- Difficulty date: July 5, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N10KG
- Make and model: Mooney M20M
- Aircraft serial: 270249
- Propeller: Mcauly B3D32C417
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: D6199
- Condition: Cracked
- Part time: 473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPINNER BULKHEAD SEVERELY CRACKED DURING ROUTINE MAINTENANCE.  SUBMITTER STATED THIS IS THE SECOND M20M WITH LESS THAN 500 HOURS THAT THE BULKHEAD HAS FAILED.  SPINNER BULKHEAD HAS CRACKS AT ATTACHEMNT HOLES AND AT FIRST BEND RADIUS.  SEVERAL PIECES MISSING.  (X)
